MathSciNet Relay Station
MathSciNet bibliographic data
MR776210 (86k:03041) 03E15 (03E35 04A15 28A05 54A25)
Pawlikowski, Janusz Powers of transitive bases of measure and category. Proc. Amer. Math. Soc. 93 (1985), no. 4, 719–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement